# SDR 04FDEA00399

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- Aircraft time: 80,691 hours, 23,778 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AFTER TAKEOFF GOT FLAP DISAGREE ALERT.  INBOARD FLAPS DID NOT RETRACT, STAYED AT 11; OUTBOARD LEFT INDICATED 5 AND OUTBOARD RIGHT INDICATED 6.  QRH PROCEDURE ACCOMPLISHED.  NOTE:  TAKEOFF FLAP SETTING WAS 10.9.  REMOVED AND REPLACED INBOARD FLAP CONTROL VALVE AS PER MM 27-52-02-2.  CYCLED FLAPS SEVERAL TIMES AND OPERATIONAL CHECK IS NORMAL.  LEAK CHECK IS SATISFACTORY.  SERVICED HYDRAULIC FLUID AS PER MM 12-13-02-3.
